You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Representable Linearly Compact Modules
Nguyen Tu Cuong and Le Thanh Nhan
Proceedings of the American Mathematical Society
Vol. 130, No. 7 (Jul., 2002), pp. 1927-1936
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2699794
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For a flat R-module F, we prove that HomR(F,-) is a functor from the category of linearly compact R-modules to itself and is exact. Moreover, HomRR(F, M) is representable when M is linearly compact and representable. This gives an affirmative answer to a question of L. Melkersson (1995) for linearly compact modules without the condition of finite Goldie dimension. The set of attached prime ideals of the co-localization HomR(RS, M) of a linearly compact representable R-module M with respect to a multiplicative set S in R is described.
Proceedings of the American Mathematical Society © 2002 American Mathematical Society